MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM4.0 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM4.0 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CPB1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis found that the patient interface was upgraded to the latest version v1.7.5, the spare fuses were missing, the batteries were more than 2 years old and needed preventive replacement, the grounding connector on afe board was loose, the top enclosure gasket was worn at 2 leads.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the nim patient interface had an alleged defect.There was no patient impact.

Brand Name
NIM4.0 PATIENT INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key25663113
Report Number1045254-2026-00896
Device Sequence Number17568099
Product Code GWF
UDI-Device Identifier00763000395902
UDI-Public(01)00763000395902(11)210205
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CPB1
Device Catalogue NumberNIM4CPB1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown